# SDR WX0A2020122873622

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 27,159 hours, 18,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS321430
- Part serial: 40390
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU SYSTEM TEST, RECEIVED MESSAGE "BAT/ EPSU (10WL) FWD L AND BAT/EPSU (11WL) EMER L.  REMOVED AND REPLACED BOTH EPSU BATTERY (10WL FWD) AND (11WL EMER L), IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
